# SDR EEJ2002F00004

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N114SA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052053
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Condition: Stripped
- Location: Pitch Change
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE WOULD NOT PRODUCE FULL RPM AND PROPELLER WENT TO FEATHER ON NORMAL SHUTDOWN.  PROPELLER REMOVED AND TAKEN FOR INSPECTION.  FOUND PITCH CHANGE ROD ADJUSTING SCREW AND HOUSING THREADS STRIPPED.
